# SDR SWAA010163

- Difficulty date: January 18, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,453 hours, 50,646 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SVC AND ENTRY DOOR EMERGENCY EVAC SLIDE GIRT ASSY RETAINER CLIPS LOOSE.  SECURED GIRT ASSY RETAINERS PER MM.
